# SDR SIMA20221215001

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 6,757 hours, 4,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY LIGHT POPPED OFF.MEL 3313 - AUTH# 120129-C ORG LOG PG 4863735 ITEM 1-C/A-RAR RELAY K0004 IAW ERJ SWPM 20-32-01. OPC OF THE COURTESY LIGHTS GOOD IAW ERJ AMM 33-26-00. MEL ITEM RESTORED.
